# SDR YENA201910280633

- Difficulty date: October 28, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 57,709 hours, 20,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1729, JFK-RSW. EMERGENCY EXIT LIGHT INOP ROW 17 LT SIDE ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ); FOUND LOOSE CONNECTOR AT SIDEWALL RECONNECTED CONNECTOR AND OPS CHECK TEST EMR LTS. OK REF 33-51-00 MX4 UPDATED MCC NOTIFIED. PLACARD REMOVED MDDR CLEARED.
